# SDR SWAA980366

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Gouged
- Location: Nose Comp Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND NOSE COMP DOOR HAS 2.5 INCH GOUGE ON INSIDE SKIN.  REPAIRED  PER BOEING SRM.
